# SDR SIMA200720607

- Difficulty date: July 7, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N250AE
- Make and model: Saab 340B
- Aircraft serial: 340B250
- Aircraft time: 24,107 hours, 25,044 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 7253725193
- Condition: Corroded
- Location: Zone 100
- Part time: 24,107 hours, 25,044 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT BL18.3L FOUND CORRODED.  REMOVED AND REPLACED SEAT TRACK IAW SAAB AMM 53-70-60.  AIRCRAFT RETURNED TO SERVICE.
